MathSciNet Relay Station
MathSciNet bibliographic data
MR766221 42B30 (26A33 47G05)
Strömberg, Jan-Olov; Wheeden, Richard L. Fractional integrals on weighted $H^p$ and $L^p$ spaces. Trans. Amer. Math. Soc. 287 (1985), no. 1, 293–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement